Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 189, NWS Des Moines, IA

June 8, 2008Madison County, Warren County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 8, 2008, 6:26 AM CDT for Madison County, Warren County, Iowa. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 8, 2008, 6:26 AM CDT (11:26 UTC)
Expired
Jun 8, 2008, 6:47 AM CDT
In force
21 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Madison County, IA, Warren County, IA

The radar

The Des Moines radar (KDMX), 45 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 3:05 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 11.4 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2793 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
2.3
Supercell composite
16.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:22 AM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 8, 4:22 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
422 AM CDT SUN JUN 8 2008

.DISCUSSION...
MAIN CONCERN OBVIOUSLY REMAINS CONVECTIVE TRENDS AND FLOODING INTO
TONIGHT.  PARENT LONG WV TROUGH STILL MAKING ITS WAY THROUGH THE
ROCKIES.  SHORT WV HAS MATURED ON THE BACK EDGE OF MO VALLEY MCS
WITH STRONG THETA-E ADVECTION AND THERMODYNAMIC FORCING INTO IA.
SHALLOW AND DEEP SHEAR SHOULD BE MORE THAN ADEQUATE TO KEEP MCS
GOING AS IT CROSSES IA THIS MORNING.  STRONG LOW LEVEL JET WILL
CONTINUE TO FEED CONVECTION THIS MORNING WITH PWS APPROACHING 2
INCHES AND WCDS TO AROUND 14KFT.  CONSIDERING SOIL CONDITIONS AND
REPETITIVE TRAINING OVERNIGHT SEE NO REASON NOT TO EXTEND FLASH
FLOOD WATCH THROUGH 00Z.  SUBSIDENCE BEHIND MO VALLEY SHORT WV MAY
BE ENOUGH FOR A BREAK EARLY THIS AFTERNOON...BUT GFS/NAM EMPHATIC
WITH CAPES INCREASING AND CINS LOWERING ALONG AND AHEAD OF FRONT
LATER THIS AFTERNOON.  CANNOT ARGUE WITH THIS AT ALL CONSIDERING THE
LARGE SCALE FORCING INCREASING AHEAD OF LONG WV TROUGH.  HAVE
CATEGORICAL POPS OVER MANY AREAS WITH CONTINUED MENTION OF HEAVY
RAIN AND SVR WX.  SVR PARAMETERS ARE NOT QUITE AS STRIKING AS THEY
WERE TODAY...BUT CERTAINLY ENOUGH TO MENTION A SVR THREAT.

OUTFLOW BOUNDARIES VS SYNOPTIC FRONT WILL CERTAINLY PLAY A PART IN
WHERE CONVECTION AND HEAVIEST RAIN SETS UP TONIGHT.  HOWEVER FEEL
THAT MAGNITUDE OF FORCING WILL STILL BE ENOUGH FOR POST FRONTAL PCPN
SO HAVE KEEP CATEGORICAL WORDING GOING IN SERN SECTIONS TONIGHT AND
EVEN LIKELIES INTO MON.

SHOULD SEE A BREAK MON NIGHT INTO TUE WITH NO NOTED FEATURE TO
EMPHASIZE.  WILL CONTINUE SLIGHT CHANCES OR LOW END CHANCES
HOWEVER.  NAM IS BEGINNING TO INCREASE THE SIGNAL BUT SREF/GFS/ECMWF
HAVE NOT REALLY INCREASED SCENARIO SO WILL NOT JUMP ON ANYTHING
QUITE YET.

DID NOT DEVIATE MUCH FROM TEMP GUIDANCE TODAY OR TONIGHT.  ETA MOS
SEEMS TOO WARM SO WILL CONTINUE SLIGHTLY COOLER AS SUGGESTED BY
SREF.  CANNOT ARGUE WITH MOS BLEND MON NIGHT/TUE EITHER.  NO CHANGES
TO LATER PERIODS WITH ACTIVE WX ALL NIGHT.  NEXT SIGNIFICANT
CONVECTION CHANCES STILL SEE TO BE AROUND THU.

&&

.AVIATION...08/06Z
EXPECT PROLONGED THUNDERSTORM EVENT OF VARIED INTENSITIES THROUGH
MUCH OF SUN AFFECTING FOD/MCW/ALO INITIALLY AND THEN GRADUALLY
WORKING TOWARDS DSM/OTM.  COULD VERY WELL SEE IFR OR LOWER
CONDITIONS...BUT HAVE BROAD BRUSHED MVFR FOR STARTERS WITH TIMING OF
LOWER CONDITIONS VERY DIFFICULT TO TIME.  CONDITIONS SHOULD IMPROVE
BY LATE AFTERNOON INTO THE EVENING FROM NW TO SE.

&&

.DMX...FLASH FLOOD WATCH ALONG AND NW OF LWD-CHC-OXV-GGI LINE TIL
00Z.

&&

SMALL
Hazardous weather outlook, Jun 7, 5:11 PM CDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
511 PM CDT SAT JUN 7 2008

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>074-
081>084-092>094-082215-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-
LUCAS-TAYLOR-RINGGOLD-DECATUR-
511 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

ANOTHER SIGNIFICANT THUNDERSTORM EVENT IS UNFOLDING WITH SEVERE
WEATHER AND HEAVY FLOODING RAINS POSSIBLE TONIGHT.

ALL FORMS OF SEVERE WEATHER COULD OCCUR INCLUDING LARGE HAIL
...DAMAGING WINDS...TORNADOES AND FLASH FLOODING. RAINFALL AMOUNTS
MAY REACH ONE TO TWO INCHES...AND POSSIBLY IN EXCESS OF THREE
INCHES LATER IN THE EVENING.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT. PLEASE REFER
TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MORE THUNDERSTORMS ARE ANTICIPATED SUNDAY WITH THE CONTINUED
POTENTIAL FOR SEVERE WEATHER...HEAVY RAINS AND FLOODING.
THUNDERSTORM CHANCES OF VARIED DEGREES REMAIN IN THE FORECAST
THROUGH NEXT WEEK WITH PEAK PROBABILITIES AROUND THURSDAY...WHICH
WILL BE THE MOST LIKELY TIME FOR SEVERE WEATHER AND POSSIBLY HEAVY
RAINS AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT FOR MANY AREAS AND POSSIBLY
INTO NEXT WEEK. THE MOST ACTIVE PERIODS APPEAR TO BE TONIGHT...
SUNDAY AFTERNOON...AND AGAIN AROUND THURSDAY.

IAZ075-085-086-095>097-082215-
MAHASKA-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS-
511 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST IOWA.

.DAY ONE...TONIGHT

CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST TONIGHT. IF
STORMS DO MATERIALIZE...THEY WOULD HAVE THE POTENTIAL FOR LARGE
HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINS AND POSSIBLE ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BETTER CHANCES FOR THUNDERSTORMS EXIST SUNDAY WITH THE POTENTIAL
FOR SEVERE WEATHER...HEAVY RAINS AND FLOODING. THUNDERSTORM
CHANCES OF VARIED DEGREES REMAIN IN THE FORECAST THROUGH NEXT WEEK
WITH PEAK PROBABILITIES AROUND THURSDAY...WHICH WILL BE THE MOST
LIKELY TIME FOR SEVERE WEATHER AND POSSIBLY HEAVY RAINS AS WELL.

.SPOTTER INFORMATION STATEMENT...

THE POTENTIAL FOR SPOTTER ACTIVATION WILL EXIST THROUGH THE
WEEKEND AND THROUGH NEXT WEEK. THE MOST ACTIVE PERIODS APPEAR TO
BE SUNDAY AFTERNOON AND EVENING...AND AGAIN AROUND THURSDAY.

REV

In the hours before

Local storm report, Jun 8, 3:11 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
311 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 AM     FLASH FLOOD      SCHALLER                42.50N 95.30W
06/08/2008                   SAC                IA   LAW ENFORCEMENT

            STREET FLOODING IN SCHALLER WITH PEA SIZE HAIL.

0242 AM     FLASH FLOOD      SAC CITY                42.42N 95.00W
06/08/2008                   SAC                IA   LAW ENFORCEMENT

            STREET FLOODING.

0256 AM     FLASH FLOOD      EARLY                   42.46N 95.15W
06/08/2008                   SAC                IA   LAW ENFORCEMENT

            WATER OVER ROAD ON HWY 71 NEAR EARLY. STREET FLOODING IN
            EARLY.

&&

RUSSELL
Local storm report, Jun 8, 3:42 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
342 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      LIDDERDALE              42.12N 94.78W
06/08/2008                   CARROLL            IA   LAW ENFORCEMENT

            STREET FLOODING IN TOWN.

&&

RUSSELL
Local storm report, Jun 8, 4:08 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
408 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     FLASH FLOOD      2 NE DENISON            42.04N 95.32W
06/08/2008                   CRAWFORD           IA   LAW ENFORCEMENT

            HIGHWAY 39 CLOSED BETWEEN DENISON AND DELOIT..

&&

RUSSELL
Local storm report, Jun 8, 4:14 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
414 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 AM     FLASH FLOOD      LYTTON                  42.42N 94.87W
06/08/2008                   SAC                IA   LAW ENFORCEMENT

            WATER OVER HIGHWAY 20 AT LYTTON.

&&

RUSSELL
Local storm report, Jun 8, 4:21 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
421 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 AM     FLASH FLOOD      1 SSE MASON CITY        43.13N 93.19W
06/08/2008                   CERRO GORDO        IA   TRAINED SPOTTER

            NUMEROUS STREETS FLOODED IN MASON CITY...WITH WATER UP TO
            THE DOOR OR HIGHER IN PLACES.

&&

ALBRECHT
Local storm report, Jun 8, 4:30 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
430 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 AM     FLASH FLOOD      CLARION                 42.73N 93.73W
06/08/2008                   WRIGHT             IA   LAW ENFORCEMENT

            STREET FLOODING IN CLARION WITH SOME STREETS BEING CLOSED
            OFF.

0426 AM     FLASH FLOOD      EAGLE GROVE             42.67N 93.90W
06/08/2008                   WRIGHT             IA   LAW ENFORCEMENT

            STREET FLOODING IN EAGLE GROVE WITH SOME STREETS BEING
            CLOSED.

&&

ALBRECHT

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:14 PM CDTTornado WarningDMXHumboldt, Webster, Wright46 min
Jun 7, 7:15 PM CDTTornado WarningDMXHamilton, Webster, Wright45 min
Jun 7, 7:32 PM CDTFlash Flood WarningDMXCrawford6 hr
Jun 7, 7:32 PM CDTSevere Thunderstorm WarningDMXCrawford, Sac58 min
Jun 7, 7:41 PM CDTFlash Flood WarningDMXWebster6 hr
Jun 7, 8:03 PM CDTRiver Flood WarningDMXStory9 hr
Jun 7, 8:03 PM CDTRiver Flood WarningDMXStory9 hr
Jun 7, 8:17 PM CDTSevere Thunderstorm WarningDMXFranklin, Wright20 min
Jun 7, 8:23 PM CDTFlash Flood WarningDMXWright12 hr
Jun 7, 9:20 PM CDTFlash Flood WarningDMXFranklin, Hamilton, Hardin6 hr
Jun 7, 9:24 PM CDTRiver Flood WarningDMXWapello62 days
Jun 7, 9:24 PM CDTRiver Flood WarningDMXEmmet14 days
Jun 7, 9:24 PM CDTRiver Flood WarningDMXHamilton, Webster6 days
Jun 7, 9:24 PM CDTRiver Flood WarningDMXPolk8 hr
Jun 7, 9:32 PM CDTRiver Flood WarningDMXBlack Hawk, Bremer9 days
Jun 7, 9:55 PM CDTFlash Flood WarningDMXBlack Hawk, Bremer, Butler, Grundy6 hr
Jun 7, 10:05 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Tama29 min
Jun 7, 10:23 PM CDTAreal Flood WarningDMXWorth12 hr
Jun 7, 11:13 PM CDTSevere Thunderstorm WarningDMXPalo Alto33 min
Jun 7, 11:21 PM CDTSevere Thunderstorm WarningDMXBlack Hawk39 min
Jun 7, 11:27 PM CDTFlash Flood WarningDMXCarroll6 hr
Jun 7, 11:59 PM CDTFlash Flood WarningDMXWinnebago, Worth6 hr
Jun 8, 12:32 AM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright43 min
Jun 8, 12:44 AM CDTTornado WarningDMXFranklin, Wright31 min
Jun 8, 12:48 AM CDTAreal Flood WarningDMXCalhoun, Pocahontas, Sac13 hr
Jun 8, 1:08 AM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hardin52 min
Jun 8, 1:27 AM CDTFlash Flood WarningDMXCrawford6 hr
Jun 8, 1:43 AM CDTFlash Flood WarningDMXWebster6 hr
Jun 8, 1:48 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler42 min
Jun 8, 3:18 AM CDTSevere Thunderstorm WarningDMXCarroll, Crawford42 min
Jun 8, 3:30 AM CDTFlash Flood WarningDMXFranklin, Hamilton, Hardin6 hr
Jun 8, 3:37 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass53 min
Jun 8, 3:51 AM CDTAreal Flood AdvisoryDMXHumboldt6 hr
Jun 8, 4:36 AM CDTAreal Flood WarningDMXCerro Gordo, Hancock6 hr
Jun 8, 5:27 AM CDTAreal Flood WarningDMXCarroll12 hr
Jun 8, 5:40 AM CDTAreal Flood WarningDMXWinnebago12 hr
Jun 8, 6:06 AM CDTSevere Thunderstorm WarningDMXJasper, Polk, Story24 min
Jun 8, 6:37 AM CDTAreal Flood AdvisoryDMXBoone, Dallas, Jasper, Marshall, Polk, Story3 hr
Jun 8, 7:06 AM CDTAreal Flood AdvisoryDMXBlack Hawk, Bremer, Butler, Grundy3 hr
Jun 8, 7:14 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Tama46 min
Jun 8, 7:27 AM CDTFlash Flood WarningDMXBoone, Dallas, Polk, Story6 hr
Jun 8, 7:31 AM CDTFlash Flood WarningDMXJasper, Marshall6 hr
Jun 8, 7:35 AM CDTAreal Flood WarningDMXCrawford12 hr
Jun 8, 7:41 AM CDTAreal Flood WarningDMXWebster12 hr
Jun 8, 7:58 AM CDTAreal Flood AdvisoryDMXMadison, Warren3 hr
Jun 8, 8:17 AM CDTAreal Flood WarningDMXWright12 hr
Jun 8, 8:58 AM CDTRiver Flood WarningDMXGreene37 hr
Jun 8, 8:58 AM CDTRiver Flood WarningDMXPolk7 days
Jun 8, 9:04 AM CDTFlash Flood WarningDMXCerro Gordo6 hr
Jun 8, 9:27 AM CDTRiver Flood WarningDMXDallas, Polk37 hr
Jun 8, 9:44 AM CDTRiver Flood WarningDMXPolk7 hr
Jun 8, 9:46 AM CDTRiver Flood WarningDMXPolk45 hr
Jun 8, 9:59 AM CDTFlash Flood WarningDMXMadison, Warren6 hr
Jun 8, 10:53 AM CDTFlash Flood WarningDMXBlack Hawk6 hr
Jun 8, 11:22 AM CDTAreal Flood WarningDMXAdair, Audubon, Bremer, Butler, Calhoun, Carroll and 21 more9 hr
Jun 8, 11:27 AM CDTRiver Flood WarningDMXPolk12 days
Jun 8, 12:06 PM CDTRiver Flood WarningDMXStory43 hr
Jun 8, 12:06 PM CDTRiver Flood WarningDMXStory34 hr
Jun 8, 1:37 PM CDTSevere Thunderstorm WarningDMXAdair, Cass53 min
Jun 8, 1:42 PM CDTRiver Flood WarningDMXMadison, Warren42 hr
Jun 8, 1:45 PM CDTAreal Flood WarningDMXBoone, Dallas, Jasper, Marshall, Polk, Story6 hr
Jun 8, 1:56 PM CDTFlash Flood WarningDMXCass5 hr
Jun 8, 2:03 PM CDTFlash Flood WarningDMXHancock, Kossuth, Winnebago, Worth6 hr
Jun 8, 2:22 PM CDTSevere Thunderstorm WarningDMXGreene, Hamilton, Webster38 min
Jun 8, 2:29 PM CDTSevere Thunderstorm WarningDMXAdair, Cass, Guthrie46 min
Jun 8, 2:36 PM CDTFlash Flood WarningDMXAdair, Greene, Guthrie, Webster5 hr
Jun 8, 2:52 PM CDTFlash Flood WarningDMXCerro Gordo6 hr
Jun 8, 2:56 PM CDTSevere Thunderstorm WarningDMXAdams, Taylor49 min
Jun 8, 3:11 PM CDTFlash Flood WarningDMXBoone, Dallas, Hamilton, Wright5 hr
Jun 8, 3:16 PM CDTFlash Flood WarningDMXAdams, Taylor4 hr
Jun 8, 3:27 PM CDTTornado WarningDMXAdams, Ringgold, Taylor33 min
Jun 8, 3:32 PM CDTFlash Flood WarningDMXButler6 hr
Jun 8, 3:48 PM CDTFlash Flood WarningDMXJasper, Marshall, Tama4 hr
Jun 8, 4:09 PM CDTFlash Flood WarningDMXMadison, Ringgold, Union3 hr
Jun 8, 4:15 PM CDTTornado WarningDMXMarshall, Tama45 min
Jun 8, 4:22 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Warren38 min
Jun 8, 4:25 PM CDTTornado WarningDMXClarke, Madison, Union20 min
Jun 8, 4:36 PM CDTTornado WarningDMXTama24 min
Jun 8, 4:41 PM CDTFlash Flood WarningDMXClarke, Lucas, Marion, Warren3 hr
Jun 8, 4:44 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Madison, Marion, Warren24 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.